# SDR IPXA2023110271851

- Difficulty date: November 2, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 55,677 hours, 8,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924001
- Part serial: TAG037684
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND UPPER DECK DOORWAY EMERGENCY LIGHT INOP EQUIP L5734(REPLACE) I.A.W AMM 33-51-00-032-001 AND 33-51-00-432-006 REV 108 AND WDM 33-51-72 REV 43 REPLACED EMERGENCY LIGHTS ASSY, EQUIP NUMBER L5734 AND CONDITION CHECK NORMAL. REVIEW COMPLETE
